MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-L 15 FR X 19 CM ANTE; CATHETER, HEMODIALYSIS, IMPLA

ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-L 15 FR X 19 CM ANTE; CATHETER, HEMODIALYSIS, IMPLA
Catalog Number CS-15192-VFI
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "upon checking by the renal care nurse, it was evaluated the permcath patency, it was noted to be obstructed".The user changed to a new set to complete the procedure.There was no patient complications.The patient's current condition is reproted as "critical".
 
Additional Manufacturer Narrative
(b)(4).The actual device was not returned; however, the customer provided five photos for analysis.The pictures showed the catheter and connector assembly removed from the patient.There were obvious signs of use in the form of blood and a suture from placement.The complaint of the catheter being blocked could not be confirmed by the photos.A complete visual inspection could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.The instructions for use (ifu) provided with this kit informs the user, "establish and maintain catheter patency.Solution and frequency of flushing a venous access catheter should be established in hospital/institutional policy.Volume of flush solution should be equal to the priming volume of the catheter" and "to maintain patency of catheter between treatments, a heparin-lock must be created in each lumen of catheter.Concentration of heparin used and flush frequency should be determined by hospital protocol".Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
ARROW HEMODIALYSIS SET: 2-L 15 FR X 19 CM ANTE
Common Device Name
CATHETER, HEMODIALYSIS, IMPLA
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23391646
Report Number9680794-2025-00864
Device Sequence Number21345309
Product Code MSD
UDI-Device Identifier00801902090027
UDI-Public(01)00801902090027(11)241209(17)271130(10)33F24L0064(21)
Combination Product (Y/N)N
Initial Reporter CountryRP
PMA/510(K) Number
K141051
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCS-15192-VFI
Device Lot Number33F24L0064
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2025
Supplement Date Received by Manufacturer11/19/2025
Initial Report FDA Received Date10/27/2025
Supplement Report FDA Received Date11/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown